Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS Mobile, AL

April 25, 2015Okaloosa County, Florida; Butler County, Covington County, Crenshaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2015, 4:43 PM CDT for Okaloosa County, Florida; Butler County, Covington County, Crenshaw County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 4:43 PM CDT (21:43 UTC)
Expired
Apr 25, 2015, 5:07 PM CDT
In force
24 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Butler County, AL, Covington County, AL, Crenshaw County, AL, Okaloosa County, FL

The radar

The Ft Rucker radar (KEOX), 78 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:36 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WUUS54 KMOB 252143
SVRMOB
ALC013-039-041-FLC091-252245-
/O.NEW.KMOB.SV.W.0036.150425T2143Z-150425T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
  COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHEASTERN OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 545 PM CDT

* AT 442 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
  NEAR MCKENZIE TO NEAR CRESTVIEW...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CRESTVIEW...           ANDALUSIA...           OPP...
  LUVERNE...             FLORALA...             BRANTLEY...
  BABBIE...              LAUREL HILL...         RIVER FALLS...
  LOCKHART...            RUTLEDGE...            DOZIER...

LAT...LON 3153 8620 3100 8619 3099 8639 3064 8639
      3062 8656 3159 8658 3176 8626 3177 8615
      3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 2142Z 262DEG 214KT 3158 8663 3070 8650 
$$
1 follow-up statement
506 
WWUS54 KMOB 252207
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
507 PM CDT SAT APR 25 2015

ALC013-039-041-FLC091-252216-
/O.CAN.KMOB.SV.W.0036.000000T0000Z-150425T2245Z/
BUTLER AL-CRENSHAW AL-COVINGTON AL-OKALOOSA FL-
507 PM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER...SOUTHERN
CRENSHAW...COVINGTON AND NORTHEASTERN OKALOOSA COUNTIES HAS BEEN
CANCELLED...

AT 506 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN
BUTLER...SOUTHERN CRENSHAW...COVINGTON AND NORTHEASTERN OKALOOSA
COUNTIES HAS MOVED OUT OF THE WARNED AREA...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3153 8620 3100 8619 3099 8639 3064 8639
      3062 8656 3159 8658 3176 8626 3177 8615
      3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 2201Z 262DEG 214KT 3172 8543 3084 8531 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:24 PM CDT, 19 minutes earlier.

Area forecast discussion, Apr 25, 4:24 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
424 PM CDT SAT APR 25 2015

.SHORT TERM [TONIGHT THROUGH SUNDAY AFTERNOON]...BREAKS IN THE CLOUD
COVER HAVE ALLOWED TEMPS TO WARM INTO THE LOW/MID 80S. THIS HAS
CREATED MODERATE INSTABILITY WITH MLCAPE VALUES AROUND 1500 J/KG.
THE INSTABILITY COMBINED WITH DEEP LAYER SHEAR AROUND 50 KNOTS WILL
LEAD TO THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS THROUGH THE
REMAINDER OF THE AFTERNOON AND EARLY EVENING. A SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT FOR MOST OF THE AREA THROUGH THIS EVENING.
THE DRIVING UPPER SHORTWAVE WILL MOVE EAST TONIGHT TAKING THE
THUNDERSTORMS WITH IT. A WEAK COLD FRONT WILL MOVE INTO THE AREA ON
SUNDAY. A DRIER ATMOSPHERE ALONG WITH WEAK UPPER DYNAMICS WILL KEEP
PRECIP CHANCES LOW WITH ONLY AN ISOLATED SHOWER OR THUNDERSTORM
POSSIBLE NEAR THE COAST. LOWS TONIGHT WILL FALL INTO THE UPPER 60S
INLAND TO LOW 70S ALONG THE COAST. HIGHS ON SUNDAY WILL CLIMB INTO
THE MID AND UPPER 80S. /13

[SUNDAY NIGHT THROUGH MONDAY NIGHT]...WEAK UPPER RIDGING WILL REMAIN
ACROSS THE REGION AS A CLOSED UPPER LOW PRESSURE AREA OVER NEW
MEXICO MOVES SLOWLY EASTWARD OVER THE TEXAS PANHANDLE AND OKLAHOMA.
A DRY COLD FRONT APPROACHING THE REGION FROM THE NORTH ON SUNDAY
WILL MOVE THROUGH THE AREA SUNDAY NIGHT AND THEN STALL JUST SOUTH OF
THE COAST THROUGH THE REMAINDER OF THE SHORT TERM. THE NORTHERN
PORTIONS OF THE FORECAST AREA WILL REMAIN DRY THROUGH MONDAY
EVENING...WITH ISOLATED TO SCATTERED SHOWERS AND A FEW STORMS
LINGERING ALONG THE COASTAL SECTIONS CLOSE TO THE STALLED FRONT. A
DEVELOPING SURFACE LOW ACROSS THE WESTERN GULF OF MEXICO ON MONDAY
WILL MOVE EAST-NORTHEAST BRINGING NUMEROUS RAIN SHOWERS AND
THUNDERSTORMS BACK INTO THE AREA BY LATE MONDAY NIGHT...MAINLY
ACROSS THE SOUTHWESTERN PORTION OF THE FORECAST AREA.

LOWS SUNDAY NIGHT WILL RANGE FROM 60 TO 65 DEGREES INLAND AREAS...
AND FROM 65 TO 70 DEGREES ACROSS THE COASTAL SECTIONS. HIGH
TEMPERATURES ON MONDAY WILL RANGE FROM 78 TO 84 DEGREES. LOWS MONDAY
NIGHT WILL BE COOLER RANGING FROM 53 TO 58 DEGREES ACROSS THE
NORTHERN HALF OF THE FORECAST AREA...AND FROM 59 TO 65 DEGREES
ACROSS OUR SOUTHERN AREAS. /22

.LONG TERM [TUESDAY THROUGH SATURDAY]...THE UPPER SYSTEM OVER THE
PLAINS MOVES EAST...OPENING AS MORE ENERGY DIVES SOUTH OVER THE
SOUTHEASTERN CONUS. A SURFACE LOW ORGANIZES FURTHER OVER THE NORTH
CENTRAL GULF OF MEXICO ON TUESDAY AND MOVES EAST ALONG THE NORTHERN
GULF COAST THROUGH WEDNESDAY MORNING. WITH THE SLOW EASTWARD
MOVEMENT OF THE UPPER DYNAMICS AND SURFACE LOW...AN EXTENDED PERIOD
OF RAIN SHOWERS AND THUNDERSTORMS MOVING BACK INTO THE AREA THROUGH
MID WEEK.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE MEDIUM RANGE GUIDANCE
DIVERGES. THE ECMWF TAKES THE FORMER SOUTHWESTERN CONUS ENERGY AND
THE ENERGY DIVING SOUTH OVER THE EASTERN CONUS...MERGES THEM AND
ORGANIZES ANOTHER UPPER LOW OVER THE CAROLINAS AND TAKES IT EAST
OVER THE OPEN ATLANTIC. THE RESULT FOR THE FA IS STRONGER...COOLER
NORTHERLY AIR MOVE OVER THE FA. THE GFS IS ADVERTISING A PIECE OF
THE UPPER ENERGY BREAKING OFF AND FORMING AN UPPER LOW OVER THE
SOUTHERN PLAINS...WEAKENING THE NORTHERLY PUSH. BOTH ARE ADVERTISING
TEMPS DROPPING BELOW SEASONAL LEVELS. THE GFS ENSEMBLE MEAN IS ON
THE HIGHER SIDE OF GROUP...SO WENT IN THE MIDDLE...WITH NUMBERS
CLOSE TO THE OPERATIONAL GFS. 50S RETURN TO THE OVERNIGHT TEMPS AND
DAYTIME HIGHS IN THE 70S EXPECTED.

FRIDAY THROUGH SATURDAY...THE DIFFERENCES CONTINUE...WITH THE ECMWF
ADVERTISING A COOL...POST SYSTEM SURFACE HIGH MOVING EAST OVER THE
SOUTHEASTERN CONUS AND THE GFS ADVERTISING THE UPPER LOW THAT
ORGANIZED OVER THE PLAINS MOVES OVER THE FA. FORTUNATELY...BOTH ARE
ADVERTISING TEMPS AROUND OR A BIT BELOW SEASONAL...WITH RAIN NOT
EXPECTED.

&&

.AVIATION...
25.18Z KMOB/KBFM AND KPNS TAF CYCLE...
A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH MID AND
LATE AFTERNOON. MVFR/IFR CONDITIONS ARE POSSIBLE IN AND NEAR
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE STRONG STORMS
COULD ALSO PRODUCE LARGE HAIL AND STRONG WINDS. CONDITIONS WILL
IMPROVE THIS EVENING WITH PATCHY IFR/MVFR FOG DEVELOPING LATE
TONIGHT. /13

&&

.MARINE...A MODERATE SOUTHWEST FLOW TONIGHT WILL DECREASE ON SUNDAY
AS A COLD FRONT APPROACHES THE MARINE AREA. THE FRONT WILL STALL
OFFSHORE SUNDAY NIGHT. A LIGHT TO MODERATE EAST TO SOUTHEAST FLOW
DEVELOPS MONDAY INTO TUESDAY AS AN AREA OF LOW PRESSURE DEVELOPS
OVER THE NORTHERN GULF AND MOVES EASTWARD THROUGH MID WEEK. AN
OFFSHORE FLOW WILL DEVELOP IN THE WAKE OF THIS SYSTEM ON THURSDAY
AND CONTINUE THROUGH THE END OF THE WEEK. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  87  65  81  63 /  10  10  20  40  60
PENSACOLA   72  85  69  81  66 /  10  20  20  40  50
DESTIN      73  81  70  82  65 /  10  20  20  30  50
EVERGREEN   68  88  61  83  56 /  10  10  05  05  20
WAYNESBORO  67  88  63  80  58 /  10  05  05  20  30
CAMDEN      67  88  61  80  54 /  10  05  05  05  20
CRESTVIEW   70  88  64  85  61 /  10  10  20  20  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 25, 10:45 AM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1045 AM CDT SAT APR 25 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1045 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE WEST THIS
AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME STRONG OR SEVERE
WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN UPPER SYSTEM WILL MEANDER EAST ACROSS THE AREA LATE MONDAY
THROUGH WEDNESDAY...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS.
A STORM OR TWO MAY BECOME STRONG TO SEVERE LATE MONDAY THROUGH
TUESDAY AHEAD OF THE SYSTEM...BUT ORGANIZED SEVERE ACTIVITY IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS REQUESTED FOR
THIS AFTERNOON.

GMZ630>635-650-655-670-675-261200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1045 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE IN FROM THE WEST THIS AFTERNOON AND ACROSS
THE MARINE AREA. SOME OF THE THUNDERSTORMS MAY BE STRONG OR
SEVERE WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 25, 4:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
409 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     FAIRHOPE                30.52N 87.90W
04/25/2015  M0 MPH           BALDWIN            AL   MESONET

            SOUTH ALABAMA MESONET IN FAIRHOPE RECORDED A 58MPH WIND
            GUST ASSOCIATED WITH SEVERE STORMS.

&&

RROGERS
Local storm report, Apr 25, 4:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
410 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND DMG     5 N LEAKESVILLE         31.23N 88.56W
04/25/2015                   GREENE             MS   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN AND ONE HOUSE DAMAGED.

&&

CULLEN
Local storm report, Apr 25, 4:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
412 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     FAIRHOPE                30.52N 87.90W
04/25/2015  M58.00 MPH       BALDWIN            AL   MESONET

            SOUTH ALABAMA MESONET IN FAIRHOPE RECORDED A 58MPH WIND
            GUST ASSOCIATED WITH SEVERE STORMS.

&&

RROGERS
Local storm report, Apr 25, 4:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
417 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     NON-TSTM WND GST PENSACOLA               30.42N 87.22W
04/25/2015  M61 MPH          ESCAMBIA           FL   ASOS

            PENSACOLA ASOS RECORDED A 61MPH WIND GUST.

&&

RROGERS
Local storm report, Apr 25, 4:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
428 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND GST     WHITING FIELD           30.71N 87.02W
04/25/2015  M58 MPH          SANTA ROSA         FL   ASOS

            ASOS A WHITING FIELD NAVAL AIR STATION RECORDED A WIND
            GUST OF 58MPH.

&&

RROGERS
Local storm report, Apr 25, 4:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
441 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     TSTM WND DMG     SILVERHILL              30.55N 87.75W
04/25/2015                   BALDWIN            AL   TRAINED SPOTTER

            LARGE 40-50 FOOT TALL LARGE DIAMETER TREES REPORTED DOWN
            IN THE SILVER HILL COMMUNITY. TIME ESTIMATED VIA RADAR.

&&

RROGERS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 5:17 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa43 min
Apr 25, 5:41 AM CDTTornado WarningMOBEscambia, Santa Rosa34 min
Apr 25, 5:54 AM CDTTornado WarningMOBOkaloosa, Santa Rosa36 min
Apr 25, 6:13 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa47 min
Apr 25, 6:21 AM CDTSevere Thunderstorm WarningMOBOkaloosa39 min
Apr 25, 6:33 AM CDTTornado WarningMOBOkaloosa12 min
Apr 25, 6:59 AM CDTSevere Thunderstorm WarningMOBOkaloosa27 min
Apr 25, 7:05 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
Apr 25, 3:26 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa64 min
Apr 25, 3:48 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa57 min
Apr 25, 3:57 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa53 min
Apr 25, 4:38 PM CDTSevere Thunderstorm WarningMOBOkaloosa26 min
Apr 25, 4:23 AM CDTSpecial Weather StatementMOBChoctaw37 min
Apr 25, 4:27 AM CDTSpecial Weather StatementMOBMobile33 min
Apr 25, 4:35 AM CDTSevere Thunderstorm WarningMOBMobile40 min
Apr 25, 4:59 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile32 min
Apr 25, 6:14 AM CDTSpecial Weather StatementMOBButler, Crenshaw61 min
Apr 25, 7:09 AM CDTSpecial Marine WarningMOB36 min
Apr 25, 7:15 AM CDTSpecial Weather StatementMOBButler, Conecuh, Crenshaw60 min
Apr 25, 1:28 PM CDTSevere Thunderstorm WarningMOBWashington62 min
Apr 25, 2:21 PM CDTSevere Thunderstorm WarningMOBMobile24 min
Apr 25, 2:30 PM CDTSpecial Weather StatementMOBMonroe60 min
Apr 25, 2:47 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile43 min
Apr 25, 2:48 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Monroe27 min
Apr 25, 3:09 PM CDTSpecial Marine WarningMOB51 min
Apr 25, 3:37 PM CDTSpecial Weather StatementMOBConecuh, Covington, Escambia53 min
Apr 25, 4:06 PM CDTSpecial Marine WarningMOB84 min
Apr 25, 4:18 PM CDTSpecial Marine WarningMOB87 min
Apr 25, 5:36 PM CDTSpecial Marine WarningMOB39 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.